Uniformization of rigid subanalytic sets
Compositio Mathematica, Tome 94 (1994) no. 3, p. 227-245
@article{CM_1994__94_3_227_0,
     author = {Schoutens, Hans},
     title = {Uniformization of rigid subanalytic sets},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {3},
     year = {1994},
     pages = {227-245},
     zbl = {0867.32011},
     mrnumber = {1310858},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_3_227_0}
}
Schoutens, Hans. Uniformization of rigid subanalytic sets. Compositio Mathematica, Tome 94 (1994) no. 3, pp. 227-245. http://www.numdam.org/item/CM_1994__94_3_227_0/

[Ba] G. Bachman, Introduction to p-adic Numbers and Valuation Theory, New York, 1964. | MR 169847 | Zbl 0192.40103

[Bar] W. Bartenwerfer, Die Beschränktheit der Stükzahl der Fasern K-analytischer Abbildungen, J. Reine Angew. Math. 416 (1991), 49-70. | MR 1099945 | Zbl 0722.32018

[BGR] S. Bosch, U. Güntzer and R. Remmert, Non Archimedean Analysis, Springer-Verlag, Berlin, 1984. | MR 746961 | Zbl 0539.14017

[BM] E. Bierstone and P.D. Milman, Semianalytic and subanalytic sets, Publ. Math. I.H.E.S. 67 (1988), 5-42. | Numdam | MR 972342 | Zbl 0674.32002

[Den] J. Denef, Multiplicity of the poles of the Poincare series of a p-adic subanalytic set, Sem. Theorie des Nombres de Bordeaux (1988, Expose 43), 43-01-43-08. | Zbl 0682.12013

[DvdD] J. Denef and L. van den Dries, p-adic and real subanalytic sets, Ann. Math. 128 (1988), 79-138. | MR 951508 | Zbl 0693.14012

[FvdP] J. Fresnel and M. Van Der Put, Géométrie Analytique Rigide et Applications, Birkhäuser, Boston, 1981. | MR 644799 | Zbl 0479.14015

[Ga 1] A.M. Gabrielov, Projections of semianalytic sets, Functional Anal. Appl. 2 (1968), 282-291. | MR 245831 | Zbl 0179.08503

[Ga 2] A.M. Gabrielov, Formal relations between analytic functions, Math. USSR Izvestija 7 (1973), 1056-1088. | MR 346184 | Zbl 0297.32007

[Hi 1] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math. 79 (1964), 109-326. | MR 199184 | Zbl 0122.38603

[Hi 2] H. Hironaka, Introduction to Real-analytic Sets and Real-analytic Maps, Instituto Mathematico L. Tonelli, Pisa, 1973. | MR 477121

[Hi 3] H. Hironaka, Subanalytic Sets, Number theory, algebraic geometry and commutative algebra, in honor of Y. Akizuki, Kinokuniya, Tokyo, 1973, pp. 453-493. | MR 377101 | Zbl 0297.32008

[Ki] R. Kiehl, Der Endlichkeitssatz für eigentliche Abbildungen in der nichtarchimedischen Funktionentheorie, Inventiones Math. 2 (1967), 191-214. | MR 210948 | Zbl 0202.20101

[Lip 1] L. Lipshitz, Rigid subanalytic sets, Amer. J. Math. 115 (1993), 77-108. | MR 1209235 | Zbl 0792.14010

[Lip 2] L. Lipshitz, Isolated points on fibers of affinoid varieties, J. für reine und angew. Math. 384 (1988), 208-220. | MR 929984 | Zbl 0636.14006

[Lip 3] L. Lipshitz, p-adic zeros of polynomials, J. für reine und angew. Math 390 (1988), 208-214. | MR 953685 | Zbl 0653.12006

[Loj 1] S. Łojasiewicz, Sur la sémi analycité des images inverses par l'application tangente, Bull. Ac. Polon. Sci. 27 (1979), 525-527. | Zbl 0452.32005

[Loj 2] S. Łojasiewicz, Ensembles sémi-analytiques, IHES, Bures-sur-Yvette, 1965.

[Sch 1] H. Schoutens, Rigid Subanalytic Sets, Comp. Math. (1994) (to appear). | Numdam | MR 1310860 | Zbl 0867.32012

[Sch 2] H. Schoutens, Approximation and Subanalytic Sets over a Complete Valuation Ring, Ph.D. Thesis, Leuven, 1991.

[Sch 3] H. Schoutens, Rigid Subanalytic Sets in the Plane, J. Algebra (1993) (to appear). | MR 1302840 | Zbl 0826.14014

[Sch 4] H. Schoutens, Embedded Resolution of Singularities in Rigid Analytic Geometry, (1994) (to appear). | Numdam | Zbl 0972.32018